# SDR SWIA20250721106

- Difficulty date: November 6, 2024
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-040 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  B    (C-CHECK RO 07/18/2025)SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF THE LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED AND COMPLIED WITH REO 670-53-21-493 REV -D DATE 2015-07-10  COMPLIED WITH 51-900-1002 SKY WEIGHT ADDED 0.3 LBS
